# SDR UPS96421185

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT BLG WHEEL WELL CORNER OF PRESSURE DECK WEB STA 1372, LBL 127 IS CORRODED.  PRESSURE DECK WEB REPAIRED ACC SRM 53-10-07.
